Aa
A
A
A
Close
HIV Prevention Community
52.6k Members
Avatar universal

HIV??

Hello, I am 21 yr old male I have had strange symptoms since I had sex once for a few minutes 4 years ago with a girl I didn't know. 2 weeks on from the intercourse I remember getting a fungal rash on my feet, hands and back the doctor said my feet was tinea and my back was lichen planus. About a week later I remember having a heavy/blocked feeling in my urethra and my penis head went red and was sensitive/tingling. I have had frequent urination for as long as I can remember and get random muscle aches. My eyes have floaters and sparks that seem to be getting worse. I have had a urine and swab test twice over the 4 year period and everything came back negative. I had a HIV test 3 weeks ago which also came back negative. If someone has any idea please help I am over having all the symptoms. I also have had bad sinus issues and always have a dry mouth and have trouble sleeping.
Thanks!!
2 Responses
Avatar universal
Any ideas anyone!?!? Please!!!
Avatar universal
Agree, your negative test 3 months ago means you cannot have contracted HIV from your exposure 4 years ago.

Have you done a complete blood count lately - if yes, what were the readings?
This will give a picture of the state of your general health
Have an Answer?
Top HIV Answerers
366749 tn?1544698865
Karachi, Pakistan
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
These tips can help HIV-positive women live a long, healthy life.
Despite the drop in new infections, black women are still at a high risk for HIV, the virus that causes Aids.
What are your HIV treatment options, and how do you choose the right one? Our panel of experts weighs in.
Learn the truth behind 14 common misconceptions about HIV.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.